# SDR DALA14024869261

- Difficulty date: April 15, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 42,990 hours, 21,979 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME BS 1520, AFT WEB CRACKED INSIDE LT VENT BOX.  REPAIRED IAW PRI 525053-14, REV 1.
